# SDR SWAA2024111149347

- Difficulty date: October 16, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 33,708 hours, 16,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 540 FWD CENTER WING BOX AREA R/H PANEL BREAK CRACKED<[01] REMOVED AND REPLACED PNL. BREAK PT.#143A5240-34 PO#1103483.1; PLATE; PT.#143A5240U12 PO.#1103474.1 IAW B737-800 SRM 51-40-02;BAC. DWG. 143A5240 REV:C.;[02] VERIFIED REMOVED AND REPLACED PNL. BREAK PT.#143A5240-34 PO#1103483.1; PLATE; PT.#143A5240U12 PO.#1103474.1 IAW B737-800 SRM 51-40-02;BAC. DWG. 143A5240 REV:C.
